# SDR UALA2012060303078

- Difficulty date: June 3, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 34,679 hours, 15,175 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Seat 3a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK AT SEAT 3A IS UNWRAPPED.  REPLACED 02 BOTTLE BEHIND SEAT 3AB.  INSTALLED NEW BAG ON MASK.
